# SDR REXA2015030400298

- Difficulty date: March 4, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1, NR 1 ENGINE HINGE LINE FAIRING 433BT CRACKED AROUND FASTENER HOLE.  MECHANIC REMOVED DAMAGED SECTION OF NR 1 ENGINE HINGE LINE FAIRING 433BT.  FABRICATED AND INSTALLED DOUBLER AND SPIGOT TO HINGE LINE FAIRING IAW REO 670-78-33-998.
